# SDR 2008UALA06164

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,482 hours, 11,873 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN FLIGHT DECK.  FLIGHT DIVERTED.  IDENTIFIED CAUSE TO THE FO'S NR 1 WINDOW HEAT LOWER AFT CONNECTION AND ASSOCIATED WIRES AND CONTACTS.  TURNING OFF WINDOW HEAT INDUCED CESSATION OF ODOR.  AREA COOLED TO NORMAL TEMPERATURE. REPLACED FIRST OFFICER'S NR 1 WINDOW.
